Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: The orientation of helical flow in curved channels
Author: Corney, R.
Peakall, J.
Parsons, D.
Elliott, L.
Amos, K.
Best, J.
Keevil, G.
Ingham, D.
Citation: Sedimentology, 2006; 53(2):249-257
Publisher: Blackwell Publishing Ltd
Issue Date: 2006
ISSN: 0037-0746
Statement of
Ransome K. T. Corney, Jeffrey Peakall, Daniel R. Parsons, Lionel Elliott, Kathryn J. Amos, James L. Best, Gareth M. Keevil And Derek B. Ingham
Keywords: Bends; flow; helical flow; submarine channel
Description: © 2008 International Association of Sedimentologists The definitive version may be found at
RMID: 0020081592
DOI: 10.1111/j.1365-3091.2006.00771
Published version:
Appears in Collections:Australian School of Petroleum publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.